# SDR SWIA200819392

- Difficulty date: March 18, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 10,303 hours, 9,042 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6384 - RECEIVED A "GEAR DISAGREE" WARNING MESSAGE AND NOSE GEAR DID NOT RETRACT.  ADJUSTED THE NOSE WHEEL WEIGHT OFF WHEELS SENSOR BRACKET.  OPS CHECK GOOD.
